Generalized commutation relations for a single-mode oscillator

Chaturvedi, S. ; Kapoor, A. K. ; Sandhya, R. ; Srinivasan, V. ; Simon, R. (1991) Generalized commutation relations for a single-mode oscillator Physical Review A, 43 (8). pp. 4555-4557. ISSN 1050-2947

Full text not available from this repository.

Official URL:

Related URL:


A generalized commutation relation of a single-mode oscillator is proposed. Bose-Einstein, Fermi-Dirac, and Greenberg's infinite statistics are shown to be special cases of this commutation relation. The Fock states, coherent states, and analogs of squeezed coherent states for this commutation relation are constructed. Finally, the quantization of a free infinite-statistics field is discussed using the Umezawa-Takahashi procedure [H. Umezawa and Y. Takahashi, Prog. Theor. Phys. 9, 14 (1953); Nucl. Phys. 51, 193 (1964)].

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:6992
Deposited On:26 Oct 2010 04:43
Last Modified:28 May 2011 06:23

Repository Staff Only: item control page